Professor Patrick Smith

  • Honorary Senior Research Fellow (School of Mathematics & Statistics)

email: Patrick.Smith@glasgow.ac.uk

Mathematics, Mathematics Building

Publications

List by: Type | Date

Jump to: 2017 | 2014 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001
Number of items: 35.

2017

McCasland, R. L., Bundy, A. and Smith, P.F. (2017) MATHsAiD: automated mathematical theory exploration. Applied Intelligence, 47(3), pp. 585-606. (doi: 10.1007/s10489-017-0954-8)

2014

Keskin Tütüncü, D., Ertaş Orhan, N., Smith, P. F. and Tribak, R. (2014) Some rings for which the cosingular submodule of every module is a direct summand. Turkish Journal of Mathematics, 38, pp. 649-657. (doi: 10.3906/mat-1210-15)

2011

Keskin Tütüncü, D., Tribak, R. and Smith, P.F. (2011) When does an AB5* module have finite hollow dimension? Colloquium Mathematicum, 124(2), pp. 191-204. (doi: 10.4064/cm124-2-4)

2010

Doğruöz, S., Harmanci, A. and Smith, P.F. (2010) Modules with Unique Closure Relative to a Torsion Theory. Canadian Mathematical Bulletin = Bulletin canadien de mathématiques, 53(2), pp. 230-238. (doi: 10.4153/CMB-2010-012-9)

2009

Campos, E.S. and Smith, P.F. (2009) Modules Satisfying the Ascending Chain Condition on Submodules with Bounded Uniform Dimension. In: Dung, N.V., Guerriero, F., Hammoudi, L. and Kanwar, P. (eds.) Rings, Modules and Representations. Series: Contemporary Mathematics Series (480). American Mathematical Society: Providence, RI, pp. 57-71. ISBN 978-0-8218-4370-3

Dogruoz, Z., Harmanci, A. and Smith, P.F. (2009) Modules With Unique Closure Relative to a Torsion Theory II. Turkish Journal of Mathematics, 33(2), pp. 111-116.

Mermut, E., Santaclara, C. and Smith, P. (2009) Injectivity relative to closed submodules. Journal of Algebra, 321(2), pp. 548-557. (doi: 10.1016/j.jalgebra.2008.11.004)

2008

Smith, P. F. and Vedadi, M. R. (2008) Submodules of Direct Sums of Compressible Modules. Communications in Algebra, 36(8), pp. 3042-3049. (doi: 10.1080/00927870802110854)

2007

Sarac, B., Smith, P.F. and Tiras, Y. (2007) On Dedekind modules. Communications in Algebra, 35(5), pp. 1533-1538. (doi: 10.1080/00927870601169051)

Smith, P.F. and Woodward, A.R. (2007) Krull dimension of bimodules. Journal of Algebra, 310(1), pp. 405-412. (doi: 10.1016/j.jalgebra.2007.01.013)

Maani-Shirazi, M. and Smith, P.F. (2007) Uniqueness of coprimary decompositions. Turkish Journal of Mathematics, 31(1), pp. 53-64.

2006

Ozcan, A.C., Harmanci, A. and Smith, P.F. (2006) Duo modules. Glasgow Mathematical Journal, 48(3), pp. 533-545. (doi: 10.1017/S0017089506003260)

Bilhan, G. and Smith, P.F. (2006) Short modules and almost Noetherian modules. Mathematica Scandinavica, 98(1), pp. 12-18.

Linnell, P., Puninski, G. and Smith, P. (2006) Idempotent ideals and nonfinitely generated projective modules over integral group rings of polycyclic-by-finite groups. Journal of Algebra, 305, pp. 845-858. (doi: 10.1016/j.jalgebra.2005.12.010)

McCasland, R., Moore, M. and Smith, P. (2006) Subtractive bases of Zariski spaces. Houston Journal of Mathematics, 32, pp. 971-983.

McCasland, R. and Smith, P. (2006) On isolated submodules. Communications in Algebra, 34, pp. 2977-2988. (doi: 10.1080/00927870600639773)

McCasland, R. and Smith, P. (2006) Zariski spaces of modules over arbitrary rings. Communications in Algebra, 34, pp. 3961-3973. (doi: 10.1080/00927870600875880)

Smith, P. (2006) Ascertaining mathematical theorems. Electronic Notes in Theoretical Computer Science, 151, pp. 21-38.

Smith, P. and Vedadi, M. (2006) Essentially compressible modules and rings. Journal of Algebra, 304, pp. 812-831. (doi: 10.1016/j.jalgebra.2005.08.018)

Smith, P. and Woodward, A. (2006) Artinian rings and the H-condition. Bulletin of the London Mathematical Society, 38, pp. 571-574. (doi: 10.1112/S0024609306018522)

Smith, P. and Woodward, A. (2006) On finitely annihilated modules and Artinian rings. Mediterranean Journal of Mathematics, 3, pp. 301-311.

2005

Smith, M.P. (2005) Testing schatten class hankel operators and carleson embeddings via reproducing kernels. Journal of the London Mathematical Society, 71(1), pp. 172-186. (doi: 10.1112/S0024610704005988)

Smith, P.F. (2005) Krull dimension of injective modules over commutative Noetherian rings. Canadian Mathematical Bulletin = Bulletin canadien de mathématiques, 48, pp. 275-282.

Smith, P. (2005) Modules with many homomorphisms. Journal of Pure and Applied Algebra, 197, pp. 305-321. (doi: 10.1016/j.jpaa.2004.09.001)

2004

McCasland, R. and Smith, P. (2004) Uniform dimension of modules. Quarterly Journal of Mathematics, 55, pp. 491-498. (doi: 10.1093/qmath/hah007)

Santa-Clara, C. and Smith, P.F. (2004) Direct products of simple modules over Dedekind domains. Archiv der Mathematik, 82, pp. 8-12. (doi: 10.1007/00013-003-0840-y)

Smith, P. (2004) Radical submodules and uniform dimension of modules. Turkish Journal of Mathematics, 28(3), pp. 255-270.

Smith, P. and Tercan, A. (2004) Direct summands of modules which satisfy (C-11). Algebra Colloquium, 11, pp. 231-237.

Smith, P. and Vedadi, M. (2004) Modules with chain conditions on non-essential submodules. Communications in Algebra, 32, pp. 1881-1894. (doi: 10.1081/AGB-120029910)

2003

Dinh, H. and Smith, P. (2003) A result on semi-artinian rings. Proceedings of the Edinburgh Mathematical Society, 46, pp. 63-66. (doi: 10.1017/S0013091501001067)

2002

Man, S. and Smith, P. (2002) On chains of prime submodules. Israel Journal of Mathematics, 127, pp. 131-155.

Ozcan, A. and Smith, P. (2002) The Z* functor for rings whose primitive images are Artinian. Communications in Algebra, 30, pp. 4915-4930. (doi: 10.1081/AGB-120014676)

Pusat-Yilmaz, D. and Smith, P. (2002) Modules which satisfy the radical formula. Acta Mathematica Hungarica, 95, pp. 155-167.

2001

Smith, P.F. (2001) Primary modules over commutative rings. Glasgow Mathematical Journal, 43(1), pp. 103-111.

Alizade, R., Bilhan, G. and Smith, P. (2001) Modules whose maximal submodules have supplements. Communications in Algebra, 29, pp. 2389-2405.

This list was generated on Fri Sep 24 18:13:26 2021 BST.
Number of items: 35.

Articles

McCasland, R. L., Bundy, A. and Smith, P.F. (2017) MATHsAiD: automated mathematical theory exploration. Applied Intelligence, 47(3), pp. 585-606. (doi: 10.1007/s10489-017-0954-8)

Keskin Tütüncü, D., Ertaş Orhan, N., Smith, P. F. and Tribak, R. (2014) Some rings for which the cosingular submodule of every module is a direct summand. Turkish Journal of Mathematics, 38, pp. 649-657. (doi: 10.3906/mat-1210-15)

Keskin Tütüncü, D., Tribak, R. and Smith, P.F. (2011) When does an AB5* module have finite hollow dimension? Colloquium Mathematicum, 124(2), pp. 191-204. (doi: 10.4064/cm124-2-4)

Doğruöz, S., Harmanci, A. and Smith, P.F. (2010) Modules with Unique Closure Relative to a Torsion Theory. Canadian Mathematical Bulletin = Bulletin canadien de mathématiques, 53(2), pp. 230-238. (doi: 10.4153/CMB-2010-012-9)

Dogruoz, Z., Harmanci, A. and Smith, P.F. (2009) Modules With Unique Closure Relative to a Torsion Theory II. Turkish Journal of Mathematics, 33(2), pp. 111-116.

Mermut, E., Santaclara, C. and Smith, P. (2009) Injectivity relative to closed submodules. Journal of Algebra, 321(2), pp. 548-557. (doi: 10.1016/j.jalgebra.2008.11.004)

Smith, P. F. and Vedadi, M. R. (2008) Submodules of Direct Sums of Compressible Modules. Communications in Algebra, 36(8), pp. 3042-3049. (doi: 10.1080/00927870802110854)

Sarac, B., Smith, P.F. and Tiras, Y. (2007) On Dedekind modules. Communications in Algebra, 35(5), pp. 1533-1538. (doi: 10.1080/00927870601169051)

Smith, P.F. and Woodward, A.R. (2007) Krull dimension of bimodules. Journal of Algebra, 310(1), pp. 405-412. (doi: 10.1016/j.jalgebra.2007.01.013)

Maani-Shirazi, M. and Smith, P.F. (2007) Uniqueness of coprimary decompositions. Turkish Journal of Mathematics, 31(1), pp. 53-64.

Ozcan, A.C., Harmanci, A. and Smith, P.F. (2006) Duo modules. Glasgow Mathematical Journal, 48(3), pp. 533-545. (doi: 10.1017/S0017089506003260)

Bilhan, G. and Smith, P.F. (2006) Short modules and almost Noetherian modules. Mathematica Scandinavica, 98(1), pp. 12-18.

Linnell, P., Puninski, G. and Smith, P. (2006) Idempotent ideals and nonfinitely generated projective modules over integral group rings of polycyclic-by-finite groups. Journal of Algebra, 305, pp. 845-858. (doi: 10.1016/j.jalgebra.2005.12.010)

McCasland, R., Moore, M. and Smith, P. (2006) Subtractive bases of Zariski spaces. Houston Journal of Mathematics, 32, pp. 971-983.

McCasland, R. and Smith, P. (2006) On isolated submodules. Communications in Algebra, 34, pp. 2977-2988. (doi: 10.1080/00927870600639773)

McCasland, R. and Smith, P. (2006) Zariski spaces of modules over arbitrary rings. Communications in Algebra, 34, pp. 3961-3973. (doi: 10.1080/00927870600875880)

Smith, P. (2006) Ascertaining mathematical theorems. Electronic Notes in Theoretical Computer Science, 151, pp. 21-38.

Smith, P. and Vedadi, M. (2006) Essentially compressible modules and rings. Journal of Algebra, 304, pp. 812-831. (doi: 10.1016/j.jalgebra.2005.08.018)

Smith, P. and Woodward, A. (2006) Artinian rings and the H-condition. Bulletin of the London Mathematical Society, 38, pp. 571-574. (doi: 10.1112/S0024609306018522)

Smith, P. and Woodward, A. (2006) On finitely annihilated modules and Artinian rings. Mediterranean Journal of Mathematics, 3, pp. 301-311.

Smith, M.P. (2005) Testing schatten class hankel operators and carleson embeddings via reproducing kernels. Journal of the London Mathematical Society, 71(1), pp. 172-186. (doi: 10.1112/S0024610704005988)

Smith, P.F. (2005) Krull dimension of injective modules over commutative Noetherian rings. Canadian Mathematical Bulletin = Bulletin canadien de mathématiques, 48, pp. 275-282.

Smith, P. (2005) Modules with many homomorphisms. Journal of Pure and Applied Algebra, 197, pp. 305-321. (doi: 10.1016/j.jpaa.2004.09.001)

McCasland, R. and Smith, P. (2004) Uniform dimension of modules. Quarterly Journal of Mathematics, 55, pp. 491-498. (doi: 10.1093/qmath/hah007)

Santa-Clara, C. and Smith, P.F. (2004) Direct products of simple modules over Dedekind domains. Archiv der Mathematik, 82, pp. 8-12. (doi: 10.1007/00013-003-0840-y)

Smith, P. (2004) Radical submodules and uniform dimension of modules. Turkish Journal of Mathematics, 28(3), pp. 255-270.

Smith, P. and Tercan, A. (2004) Direct summands of modules which satisfy (C-11). Algebra Colloquium, 11, pp. 231-237.

Smith, P. and Vedadi, M. (2004) Modules with chain conditions on non-essential submodules. Communications in Algebra, 32, pp. 1881-1894. (doi: 10.1081/AGB-120029910)

Dinh, H. and Smith, P. (2003) A result on semi-artinian rings. Proceedings of the Edinburgh Mathematical Society, 46, pp. 63-66. (doi: 10.1017/S0013091501001067)

Man, S. and Smith, P. (2002) On chains of prime submodules. Israel Journal of Mathematics, 127, pp. 131-155.

Ozcan, A. and Smith, P. (2002) The Z* functor for rings whose primitive images are Artinian. Communications in Algebra, 30, pp. 4915-4930. (doi: 10.1081/AGB-120014676)

Pusat-Yilmaz, D. and Smith, P. (2002) Modules which satisfy the radical formula. Acta Mathematica Hungarica, 95, pp. 155-167.

Smith, P.F. (2001) Primary modules over commutative rings. Glasgow Mathematical Journal, 43(1), pp. 103-111.

Alizade, R., Bilhan, G. and Smith, P. (2001) Modules whose maximal submodules have supplements. Communications in Algebra, 29, pp. 2389-2405.

Book Sections

Campos, E.S. and Smith, P.F. (2009) Modules Satisfying the Ascending Chain Condition on Submodules with Bounded Uniform Dimension. In: Dung, N.V., Guerriero, F., Hammoudi, L. and Kanwar, P. (eds.) Rings, Modules and Representations. Series: Contemporary Mathematics Series (480). American Mathematical Society: Providence, RI, pp. 57-71. ISBN 978-0-8218-4370-3

This list was generated on Fri Sep 24 18:13:26 2021 BST.